# SDR MALA000121

- Difficulty date: January 22, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- System (JASC): 2760 · Drag Control System
- Part: Controller
- Part number: HC921H0473000
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MSP - FLT 3440 - MANUAL SPOILER FAULT LIGHT INFLIGHT.  RETURNED TO MSP.  MAINTENANCE REPLACED PCB CH46 AND REWRAPED NR 1 SQUAT HARNESS.  LIGHT SPOILER SYSTEM OPS CHECK GOOD IAW REF 31-09-11 FOR PCB REPLACEMENT.  (M)
